# SDR IPXA10563046

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 1020, BL 0, RBL 25 FLOOR SUPPORT IS CORRODED.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G AND SRM 51-40-04-0G.
